# SDR DXTA2022032959200

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 7,392 hours, 5,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: DURING FLIGHT NOTICED THAT THE CABIN EMER LIGHTS WERE ILLUMINATED WITH THE EMER LT SWITCH IN THE ARM POSITION. THE EMER LIGHTS STARTED TO FLICKER AFTER A PERIOD OF TIME.  REMOVED AND INSTALLED 2 NEW #L AND #2 EMERGENCY LIGHT BATTERIES IAW EMB-505 AMM 33-52-01, OPS CHECKS PASSED.
